Skip to Main content Skip to Navigation
Journal articles

Tightly Secure Signatures From Lossy Identification Schemes.

Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-02472149
Contributor : Isabelle Monjaret <>
Submitted on : Monday, February 10, 2020 - 9:15:04 AM
Last modification on : Thursday, January 7, 2021 - 4:33:21 PM

Identifiers

  • HAL Id : hal-02472149, version 1

Citation

Michel Abdalla, Pierre-Alain Fouque, Vadim Lyubashevsky, Mehdi Tibouchi. Tightly Secure Signatures From Lossy Identification Schemes.. Journal of Cryptology, Springer Verlag, 2016, 29 (3), pp.597-631. ⟨hal-02472149⟩

Share

Metrics

Record views

42